# SDR REXA2016122102517

- Difficulty date: December 21, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 22,034 hours, 14,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 683-836
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RIGHT SEAT TRACK AT RBL 9 CORRODED BS 773 - 977.    REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW AMM 53-00-49-000/400-801-A07 AND REO 670-53-00-343.
